Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 14, NWS Tulsa, OK

March 6, 2026Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Mar 6, 2026, 9:15 PM CST for Delaware County, Mayes County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2026, 9:15 PM CST (03:15 UTC)
Expired
Mar 6, 2026, 10:15 PM CST
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 6, 2:44 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

166 
WFUS54 KTSA 070315
TORTSA
OKC041-097-070415-
/O.NEW.KTSA.TO.W.0014.260307T0315Z-260307T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
915 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Delaware County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 1015 PM CST.

* At 914 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Hoot Owl, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Spavinaw State Park...            Disney...
  Jay...                            Zena...
  Chloeta...                        Honey Creek State Park...
  Spavinaw...                       Langley...
  Grove...                          Disney Little Blue State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 9462 3648 9461 3643 9461 3629 9505
      3644 9512 3667 9475 3667 9462
TIME...MOT...LOC 0314Z 240DEG 31KT 3636 9509 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
782 
WWUS54 KTSA 070331
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
931 PM CST Fri Mar 6 2026

OKC097-070341-
/O.CAN.KTSA.TO.W.0014.000000T0000Z-260307T0415Z/
Mayes OK-
931 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR NORTHEASTERN MAYES COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning hasmoved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3650 9462 3643 9461 3636 9500 3652 9500
      3667 9475 3667 9462
TIME...MOT...LOC 0331Z 240DEG 31KT 3643 9493 

$$

OKC041-070415-
/O.CON.KTSA.TO.W.0014.000000T0000Z-260307T0415Z/
Delaware OK-
931 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR NORTHERN
DELAWARE COUNTY...

At 931 PM CST, a severe thunderstorm capable of producing a tornado
was located near Chloeta, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Jay...                            Zena...
Grove...                          Chloeta...
Honey Creek State Park...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 9462 3643 9461 3636 9500 3652 9500
      3667 9475 3667 9462
TIME...MOT...LOC 0331Z 240DEG 31KT 3643 9493 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
973 
WWUS54 KTSA 070341
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
941 PM CST Fri Mar 6 2026

OKC041-070415-
/O.CON.KTSA.TO.W.0014.000000T0000Z-260307T0415Z/
Delaware OK-
941 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR NORTHERN
DELAWARE COUNTY...

At 941 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Jay, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Zena...                           Grove...
Honey Creek State Park...         Jay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3645 9461 3643 9490 3656 9494 3667 9475
      3667 9462 3650 9462
TIME...MOT...LOC 0341Z 237DEG 31KT 3649 9484 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
023 
WWUS54 KTSA 070351
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
951 PM CST Fri Mar 6 2026

OKC041-070415-
/O.CON.KTSA.TO.W.0014.000000T0000Z-260307T0415Z/
Delaware OK-
951 PM CST Fri Mar 6 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN DELAWARE COUNTY...

At 951 PM CST, a severe thunderstorm capable of producing a tornado
was located near Honey Creek State Park, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Grove...                          Honey Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3649 9462 3648 9481 3662 9484 3667 9475
      3667 9462
TIME...MOT...LOC 0351Z 241DEG 39KT 3655 9474 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
885 
WWUS54 KTSA 070410
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1010 PM CST Fri Mar 6 2026

OKC041-070420-
/O.EXP.KTSA.TO.W.0014.000000T0000Z-260307T0415Z/
Delaware OK-
1010 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR NORTHEASTERN DELAWARE COUNTY WILL EXPIRE
AT 1015 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Oklahoma.

&&

LAT...LON 3649 9462 3648 9481 3662 9484 3667 9475
      3667 9462
TIME...MOT...LOC 0410Z 240DEG 31KT 3663 9457 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:39 PM CST, 3 hours 36 minutes earlier. Its key messages:

  • Updated at 1116 AM PM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
539 PM CST Fri Mar 6 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1116 AM PM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Mar 6 2026

Clusters of showers and thunderstorms will affect NE OK sites over
the next few hours with lowered VSBY and lightning along with some
periods of gusty winds possible in the strongest storms. Storms
will then shift into NW AR sites later this evening while a cold
front drops into NE OK toward the midnight hour. Additional
thunderstorm development is expected along the front as it moves
through the region. overnight into tomorrow morning. The front
will also bring a wind shift from southerly to northwesterly
through the rest of the period. Gusts near 20 knots will likely
follow the front through tomorrow morning. CIGs should generally
remain VFR through a lot of the period outside of some MVFR CIGs
possible with some thunderstorms.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  61  38  72 /  60  10   0   0
FSM   58  70  43  74 /  90  60  10   0
MLC   50  66  41  74 /  80  30  10   0
BVO   41  60  33  72 /  60   0   0   0
FYV   50  67  37  73 /  80  50  10   0
BYV   55  65  38  69 /  90  50  10   0
MKO   48  62  37  71 /  80  20  10   0
MIO   45  58  36  68 /  80   0   0   0
F10   46  60  37  71 /  70  10  10   0
HHW   57  68  46  71 /  90  70  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 6, 8:20 PM CST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
820 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     Hail             3 E Glenpool            35.96N 95.95W
03/06/2026  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

CAS
Local storm report, Mar 6, 8:34 PM CST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
834 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Flash Flood      5 NNE Bixby             36.00N 95.85W
03/06/2026                   Tulsa              OK   Trained Spotter

            Reports of flash flooding at 111th and
            Garnett.

&&
Local storm report, Mar 6, 8:37 PM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
837 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     Tornado          Inola                   36.15N 95.51W
03/06/2026                   Rogers             OK   Official NWS Obs

            TDS from radar and reports of tornado from
            spotters.

&&
Special weather statement, Mar 6, 8:43 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
843 PM CST Fri Mar 6 2026

OKZ057-058-070315-
Craig OK-Ottawa OK-
843 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CRAIG AND NORTHWESTERN
OTTAWA COUNTIES THROUGH 915 PM CST...

At 842 PM CST, Doppler radar indicated a cluster of strong
thunderstorms from 4 miles southwest of Welch to 5 miles north of
Vinita, moving northeast at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Picher...                         Cardin...
Commerce...                       Welch...
Bluejacket...                     Pyramid Corners...
Quapaw...                         Treece...
Miami...                          Baxter Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3700 9467 3664 9527 3670 9536 3700 9506
TIME...MOT...LOC 0242Z 224DEG 34KT 3683 9516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 6, 8:48 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 PM CST Fri Mar 6 2026

OKZ060-061-067-070315-
Tulsa OK-Rogers OK-Wagoner OK-
848 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES THROUGH 915 PM
CST...

At 848 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Catoosa, moving east at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Catoosa...                        Verdigris...
Tiawah...                         Inola...
Claremore...                      Tulsa...

This includes Interstate 44 between mile markers 228 and 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3610 9588 3619 9591 3634 9556 3612 9548
TIME...MOT...LOC 0248Z 255DEG 33KT 3615 9583

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 6, 8:48 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 PM CST Fri Mar 6 2026

OKZ057-058-070315-
Craig OK-Ottawa OK-
848 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG AND
SOUTHWESTERN OTTAWA COUNTIES THROUGH 915 PM CST...

At 848 PM CST, broadcast media reported a strong thunderstorm 3 miles
northeast of White Oak, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Broadcast media.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
White Oak...                      Afton...
Bluejacket...                     Vinita...

This includes Interstate 44 between mile markers 277 and 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3683 9504 3669 9488 3667 9494 3667 9500
      3664 9500 3655 9523 3663 9531
TIME...MOT...LOC 0248Z 226DEG 39KT 3664 9521

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:22 PM CSTTornado Warning Tornado observedTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner53 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:31 PM CSTFlash Flood WarningTSATulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:34 PM CSTSevere Thunderstorm WarningTSAMayes41 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:30 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:35 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah26 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.